Table of Contents
ISRN Mathematical Analysis
Volume 2013, Article ID 387178, 5 pages
http://dx.doi.org/10.1155/2013/387178
Research Article

New Subclasses of Biunivalent Functions Involving Dziok-Srivastava Operator

1Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt
2Department of Mathematics, Faculty of Science, Damietta University, New Damietta 34517, Egypt
3Department of Mathematics, Faculty of Science, Fayoum University, Fayoum 63514, Egypt

Received 23 June 2013; Accepted 15 July 2013

Academic Editors: R. Avery, D. Bahuguna, and Y. Han

Copyright © 2013 M. K. Aouf et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce two new subclasses of biunivalent functions which are defined by using the Dziok-Srivastava operator. Furthermore, we find estimates on the coefficients and for functions in these new subclasses.